MAUDE Adverse Event Report: Zimmer Biomet, Inc. ECHO HIP FX LAT FEMORAL 9MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)

Zimmer Biomet, Inc. ECHO HIP FX LAT FEMORAL 9MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Catalog Number 12-151409
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right total hip arthroplasty.Subsequently, the patient underwent a head and liner exchange approximately 2 years and 4 months post-implantation due to trunnionosis and metal-related pathology.The patient reported ongoing extreme pain and swelling following the revision.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.D10: cat#: 5036966, lot#: 96771058, palacos cement x2, cat#: 650-1057, lot#: 3236263, cer bioloxd option hd 36mm, cat#: 650-1068, lot#: 3213292, cer option type 1 tpr sleve +6.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
ECHO HIP FX LAT FEMORAL 9MM
Common Device Name
Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50274685
Report Number0001825034-2026-02387
Device Sequence Number10588122
Product Code KWA
UDI-Device Identifier00880304520295
UDI-Public(01)00880304520295(17)330628(10)65993051
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number12-151409
Device Lot Number65993051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight170 LB